MAUDE Adverse Event Report: COOK INC FLEXOR ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER
Catalog Number KCFW-7.0-18/38-45-RB-ANL2-HC
Medical Device Problem Codes Kinked (1339); Split (2537)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A supplemental report will be provided upon conclusion.
 
Event or Problem Description
It was reported that prior to a procedure, the flexor ansel guiding sheath tip was observed to be split/ kinked.The sheath did not come into contact with a patient.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: a review of the complaint history, device history record, instructions for use (ifu), manufacturing instructions, quality control, and a visual inspection of the returned device were conducted during the investigation.The visual inspection of the returned device confirmed that the (b)(4)" dilator had two cuts present on the distal tip.One cut was measured to be (b)(4) in length, and the other was measured to be (b)(4 in length.Additionally, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record showed no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Based on the information provided, the examination of the returned product, and the results of our investigation, a definitive root cause could not be determined.It is possible, however, that package handling related to shipment and storage conditions, could have contributed to the event.We will continue to monitor for similar complaints.Per the quality engineering risk assessment, no further action is required.

Brand Name
FLEXOR ANSEL GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7151423
Report Number1820334-2017-04571
Device Sequence Number19042723
Product Code DYB
UDI-Device Identifier00827002299863
UDI-Public(01)00827002299863(17)200522(10)7930427
Combination Product (Y/N)N
Initial Reporter CountryKR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKCFW-7.0-18/38-45-RB-ANL2-HC
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/15/2017
Supplement Date Received by Manufacturer03/08/2018
Initial Report FDA Received Date12/28/2017
Supplement Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1